# SDR BKEA20160517001

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N180VG
- Make and model: Amd FALCON2000
- Aircraft serial: 175
- Aircraft time: 3,555 hours, 2,057 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DEPARTED AND WAS ISSUED A CLIMB CLEARANCE TO FL190. THROUGH 9000 FEET, OBSERVED THE CABIN CLIMBING TO 4000 FEET AND A LOUD RUSH OF AIR THAT SOUNDED LIKE IT WAS COMING FROM THE WINDSCREEN AREA. NO OTHER CAUTIONS OR WARNING OBSERVED IN THE COCKPIT.  REQUESTED A DECENT.  EXECUTED THE CHECKLIST AND UTILIZED OXYGEN AS A PRECAUTIONARY MEASURE. DECENDED TO 5000 FEET AND STOWED THE OXYGEN MASKS AND RETURNED TO DEPARTURE WITHOUT INCIDENT. DID NOT DECLARE AN EMERGENCY.
